# SDR SWIA201333138

- Difficulty date: April 1, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 18,227 hours, 12,588 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, Y
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON RIGHT SIDE, ITT IMMEDIATELY WENT ABOVE RED LINE AND NUMBER 2 ENGINE SHUT DOWN.  (FLT 4756)  PERFORMED BOROSCOPE INSP AND OVERTEMP INSP.  ALL PARAMETERS NORMAL AT THIS TIME.  OPS CHECK GOOD.
